Alert archive / Indiana / Freeze Warnings in 2007
Freeze Warning 8, NWS Northern Indiana
NWS Northern Indiana issued this freeze warning at Apr 14, 2007, 8:34 PM EDT for 21 counties in Indiana; 4 counties in Michigan; 8 counties in Ohio. It was in force for 13 hr. 7 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Apr 14, 2007, 8:34 PM EDT (00:34 UTC)
- Expired
- Apr 15, 2007, 9:29 AM EDT
- In force
- 13 hr
- Issued by
- NWS Northern Indiana
All 33 counties
Adams County, IN, Allen County, IN, Blackford County, IN, Cass County, IN, DeKalb County, IN, Elkhart County, IN, Fulton County, IN, Grant County, IN, Huntington County, IN, Jay County, IN, LaGrange County, IN, Marshall County, IN, Miami County, IN, Noble County, IN, Pulaski County, IN, Starke County, IN, Steuben County, IN, Wabash County, IN, Wells County, IN, White County, IN, Whitley County, IN, Branch County, MI, Cass County, MI, Hillsdale County, MI, Saint Joseph County, MI, Allen County, OH, Defiance County, OH, Fulton County, OH, Henry County, OH, Paulding County, OH, Putnam County, OH, Van Wert County, OH, Williams County, OH
The radar
The Northern Indiana radar (KIWX), 38 km from the middle of the area, began a volume at 00:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 14, 8:40 PM EDT | SNOW 2 | Van Wert, OH | |
| Apr 14, 8:43 PM EDT | SNOW 2.5 | 6 Sw Angola, IN | |
| Apr 14, 9:12 PM EDT | SNOW 2 | Columbus Grove, OH | |
| Apr 14, 9:16 PM EDT | SNOW 1.5 | 4 N Angola, IN | |
| Apr 14, 10:27 PM EDT | SNOW 3 | Monroeville, IN | |
| Apr 14, 10:47 PM EDT | SNOW 3 | Van Wert, OH | TOTAL SNOWFALL SO FAR SINCE LATE AFTERNOON |
| Apr 14, 11:03 PM EDT | SNOW 1.4 | 5 Ne Fort Wayne, IN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 0.6 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1591 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- -22 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KIWX 150034 NPWIWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 834 PM EDT SAT APR 14 2007 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004- 005-015-016-024-025-150900- /O.NEW.KIWX.FZ.W.0008.070415T0034Z-070415T1400Z/ LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB- STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN- WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD- JAY-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS- FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX... NORTH JUDSON...WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN... ROCHESTER...WARSAW...WINONA LAKE...COLUMBIA CITY... SOUTH WHITLEY...FORT WAYNE...MONTICELLO...BROOKSTON... LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...HUNTINGTON... BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...HARTFORD CITY... MONTPELIER...PORTLAND...NILES...BENTON HARBOR...ST. JOSEPH... BUCHANAN...DOWAGIAC...CASSOPOLIS...STURGIS...THREE RIVERS... COLDWATER...HILLSDALE...BRYAN...WAUSEON...ARCHBOLD...DEFIANCE... NAPOLEON...PAULDING...ANTWERP...OTTAWA...PANDORA...VAN WERT... DELPHOS...LIMA 834 PM EDT SAT APR 14 2007 /734 PM CDT SAT APR 14 2007/ ...FREEZE WARNING IN EFFECT UNTIL 10 AM EDT /9 AM CDT/ SUNDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT UNTIL 10 AM EDT /9 AM CDT/ SUNDAY. TEMPERATURES WILL FALL INTO THE UPPER 20S TO AROUND 30 DEGREES ACROSS THE ENTIRE REGION OVERNIGHT. TEMPERATURES ARE EXPECTED TO WARM ABOVE THE FREEZING MARK BY 10 AM EDT...9 AM CDT SUNDAY MORNING. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$
2 follow-up statements
000 WWUS73 KIWX 150953 NPWIWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 553 AM EDT SUN APR 15 2007 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004- 005-015-016-024-025-151400- /O.CON.KIWX.FZ.W.0008.000000T0000Z-070415T1400Z/ LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB- STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN- WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD- JAY-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS- FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX... NORTH JUDSON...WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN... ROCHESTER...WARSAW...WINONA LAKE...COLUMBIA CITY... SOUTH WHITLEY...FORT WAYNE...MONTICELLO...BROOKSTON... LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...HUNTINGTON... BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...HARTFORD CITY... MONTPELIER...PORTLAND...NILES...BENTON HARBOR...ST. JOSEPH... BUCHANAN...DOWAGIAC...CASSOPOLIS...STURGIS...THREE RIVERS... COLDWATER...HILLSDALE...BRYAN...WAUSEON...ARCHBOLD...DEFIANCE... NAPOLEON...PAULDING...ANTWERP...OTTAWA...PANDORA...VAN WERT... DELPHOS...LIMA 553 AM EDT SUN APR 15 2007 /453 AM CDT SUN APR 15 2007/ ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT /9 AM CDT/ THIS MORNING... LOW TEMPERATURES EARLY THIS MORNING WILL BE IN THE UPPER 20S ACROSS THE REGION. TEMPERATURES ARE EXPECTED TO WARM ABOVE THE FREEZING MARK BETWEEN 9 AND 10 AM EDT...8 AND 9 AM CDT THIS MORNING. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS...FLOWERS AND OTHER SENSITIVE VEGETATION. $$
000 WWUS73 KIWX 151329 NPWIWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 929 AM EDT SUN APR 15 2007 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004- 005-015-016-024-025-151430- /O.CAN.KIWX.FZ.W.0008.000000T0000Z-070415T1400Z/ LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB- STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN- WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD- JAY-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS- FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX... NORTH JUDSON...WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN... ROCHESTER...WARSAW...WINONA LAKE...COLUMBIA CITY... SOUTH WHITLEY...FORT WAYNE...MONTICELLO...BROOKSTON... LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...HUNTINGTON... BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...HARTFORD CITY... MONTPELIER...PORTLAND...NILES...BENTON HARBOR...ST. JOSEPH... BUCHANAN...DOWAGIAC...CASSOPOLIS...STURGIS...THREE RIVERS... COLDWATER...HILLSDALE...BRYAN...WAUSEON...ARCHBOLD...DEFIANCE... NAPOLEON...PAULDING...ANTWERP...OTTAWA...PANDORA...VAN WERT... DELPHOS...LIMA 929 AM EDT SUN APR 15 2007 /829 AM CDT SUN APR 15 2007/ ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS CANCELLED THE FREEZE WARNING. TEMPERATURES ACROSS THE AREA HAVE RISEN ABOVE FREEZING THIS MORNING. THUS... THE FREEZE WARNING HAS BEEN CANCELLED. TEMPERATURES ARE EXPECTED TO FALL TO NEAR THE FREEZING MARK AGAIN THE NEXT COUPLE OF NIGHTS. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this freeze warning went out at Apr 14, 7:28 PM EDT, 1 hour 6 minutes earlier.
Area forecast discussion, Apr 14, 7:28 PM EDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 728 PM EDT SAT APR 14 2007 .AVIATION... A MID LVL DEFORMATION AXIS WAS PRODUCING WIDESPREAD SNOW ...MODERATE TO LOCALLY HEAVY AT TIMES...ACROSS NORTHEAST INDIANA...NORTHWEST OHIO AND PARTS OF SOUTHWEST LOWER MICHIGAN. KSBN WAS TO THE NORTHWEST OF THE SNOW...AND ONLY A FEW PASSING FLURRIES ARE EXPECTED AT THIS LOCATION DURING THE EVENING HOURS. ON THE OTHER HAND...KFWA WILL CONTINUE TO EXPERIENCE LIFR DUE TO MODERATE SNOW FOR THE NEXT 2 TO 3 HOURS. MID LVL DEFORMATION AXIS IS FCST TO PIVOT EAST OF THE REGION BY 06Z SUNDAY. AT THAT TIME...DRIER AIR WILL BE PULLED INTO THE AREA FROM THE NORTH...ALLOWING SNOW TO COME TO AN END. A DEVELOPING UPR LVL CLOSED LOW WILL TAKE SHAPE ACROSS THE ERN GREAT LAKES ON SUNDAY. DAY TIME HEATING AND MINOR DISTURBANCES ROTATING AROUND THIS LOW WILL BRING A SMALL CHC OF AFTN/EARLY EVENING SHOWERS. THE CHC OF PCPN IS TOO LOW ATTM TO MENTION IN THE TAFS...SO HAVE LEFT IT OUT. SFC PRESSURE GRADIENT WILL TIGHTEN SOME BY SUNDAY AFTERNOON AS A COASTAL LOW DEVELOPS OFF THE NEW JERSEY...WHICH WILL BRING SOME GUSTY NORTH WINDS TO THE REGION. && .PREV DISCUSSION... /ISSUED 538 PM EDT SAT APR 14 2007/ UPDATE... A MID LVL DEFORMATION AXIS WAS PRODUCING SNOW...MODERATE TO LOCALLY HEAVY AT TIMES...ACROSS THE SERN TWO THIRDS OF THE CWFA. TEMPS HAVE DROPPED TO AROUND FREEZING IN THE HEAVIER SNOW BANDS...AND THUS...SNOW IS ACCUMULATING ON GRASSY SURFACES. AM EXPECTING DEFORMATION AXIS TO PIVOT EAST THROUGH THIS EVENING. WE ARE LOSING SOLAR INSOLATION ATTM...AND ONCE THE SUN SETS...SNOW WILL HAVE A MUCH BETTER CHANCE OF ACCUMULATING...EVEN ON ROAD SURFACES. THUS...HAVE ALREADY UPDATED ZONES/GRIDS...AND WILL FORECAST 1 TO 3 INCHES OF SNOW ACRS THE SERN TWO THIRDS OF THE CWFA. WILL KEEP AN EYE ON THE RADAR AND OBSERVATIONAL TRENDS SHOULD AMOUNTS HAVE TO BE INCREASED. /ISSUED 400 PM EDT SAT APR 14 2007/ SHORT TERM... LARGE AREA OF A MIXED BAG OF SNOW...SLEET AND RAIN OCCURRING ACROSS THE SOUTHERN HALF OF THE CWA. SEVERAL WEBCAMS AROUND THE AREA SHOW A FEW SPOTS WITH MINOR ACCUMULATIONS ON GRASSY SURFACES WITH KFWA ACTUALLY DROPPING TO 3/4SM IN -SN. NORTH OF THIS MAIN AREA...LARGE T/TD DEPRESSIONS FIGHTING THE NORTHWARDS PROGRESS OF THE PRECIP. DO THINK AT LEAST SOME FLURRIES OR SPRINKLES WILL MAKE IT INTO THESE AREA. BASED ON TRENDS AND SR MODELS...WILL GO WITH PRE 1ST PERIOD WORDING AS BEST AREA OF ISENTROPIC LIFT PIVOTS ACROSS THE AREA THROUGH 00Z AND CAT POPS WHERE PRECIP IS OCCURRING. BASED ON UPSTREAM RADAR TRENDS SOME CONCERN THAT PRECIP COULD LINGER ACROSS A GOOD CHUNK OF THE CWA INTO THIS EVENING...BUT UNTIL THE GRADIENT CAN BE BEST DETERMINED BETWEEN PRECIP AND NOTHING...WILL NOT HIT TOO HARD YET THIS EVENING AND LET EVE SHIFT MONITOR TRENDS. THINGS WILL BEGIN TO RAPIDLY WIND DOWN AROUND OR AFTER MIDNIGHT AS BEST LIFT BEGINS TO PULL AWAY. WRAP AROUND MSTR AND STEEP LAPSE RATES MAY STILL RESULT IN SOME RAIN SHOWERS SUN AFTN. HAVE TRIMMED POPS TO JUST EAST AREAS IN THE AFTN TO BLEND WITH SUN EVE. TEMPS SHOULD WARM INTO THE 40S. NOT READY TO BUY INTO HIGHS AOA 50 IN SOME AREAS YET...BUT IF AMOUNT OF DRY AIR MATERIALIZES THAT IS ADVERTISED IN SOME SPOTS COULD SEE MORE 50 DEGREE TEMPS THAN CURRENTLY FORECAST. /ISSUED 400 PM EDT SAT APR 14 2007/ LONG TERM... RATHER STRONG SHRTWV EXPECTED TO MOVE SOUTH ACROSS MI/ERN IN/WRN OH SUNDAY NIGHT. OVERALL AMS WILL BE QUITE DRY. EXPECT A FEW SHOWERS WILL DVLP ALONG AND TO THE LEFT OF TRACK OF STRONG VORT MAX ASSOCIATED WITH THIS SYSTEM, THUS, CONTD WITH LOW POPS EASTERN PORTION OF CWA. NY LOW WILL BEGIN TO FILL AND DRIFT EAST MON/MON NGT WITH WKNG RIDGE MOVG EAST INTO THE GRTLKS PROVIDING FAIR WX. TROF MOVG INTO WEST COAST THIS AFTN WILL CUT OFF A CLOSED LOW IN ITS BASE OVER SWRN U.S. WITH NRN SHRTWV MOVG INTO THE GRTLKS ON TUE. AS THIS SYSTEM GETS ABSORBED IN WEST ATLANTIC LOWS CIRCULATION IT WILL DROP SE ACROSS OUR AREA TUE NIGHT PSBLY CAUSING SOME SHOWERS. HWVR, THERE IS CONSIDERABLE TIMING DIFFERENCES, POOR MODEL RUN-RUN CONTINUITY, AND WITH BULK OF GFS ENSEMBLE MEMBERS INDICATING A WEAKER SHRTWV THAN OPERATIONAL GFS, DECIDED TO HOLD OFF ON INTRODUCING POPS FOR THIS SYSTEM ATTM BUT DID INCREASE CLOUDINESS. TEMPS EXPECTED TO RISE TO NEAR NORMAL AHEAD OF THIS SYSTEM TUE AND THEN FALL BACK 5-10DEG ON WED. RIDGE WILL GRDLY BUILD BACK INTO THE GRTLKS FROM THE PLAINS THU/FRI PROVIDING ANOTHER PERIOD OF FAIR WX AND MODERATING TEMPS BUT WITH LOW LEVEL FLOW REMAINING NE, TEMPS WILL STAY BELOW NORMAL. BY SATURDAY THE NEXT STRONG PACIFIC SHRTWV EXPECTED TO MOVE INTO THE NRN ROCKIES/PLAINS. THIS SHOULD RESULT IN SOUTHERLY LOW LEVEL FLOW DVLPG OVER OUR AREA RESULTING IN HIGH TEMPS FINALLY REACHING AOA NORMAL. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && UPDATE/AVIATION...HICKMAN SHORT TERM...FISHER LONG TERM...TAYLOR
Hazardous weather outlook, Apr 14, 6:05 PM EDT, 2 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTHERN INDIANA 605 PM EDT SAT APR 14 2007 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-151030- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 605 PM EDT SAT APR 14 2007 /505 PM CDT SAT APR 14 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT SNOW WITH A CHANCE OF SLEET CAN BE EXPECTED ACROSS NORTHEAST INDIANA...NORTHWEST OHIO AND PARTS OF SOUTHERN LOWER MICHIGAN THROUGH THIS EVENING. SNOW AND SLEET ACCUMULATIONS OF 1 TO 3 INCHES ARE EXPECTED...MAINLY ON GRASSY SURFACES. SOME TRAVEL PROBLEMS MAY OCCUR AS TEMPERATURES HOVER AROUND THE FREEZING MARK. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT THEIR SNOW MEASUREMENTS TO THE NATIONAL WEATHER SERVICE. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-061-151030- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- MICHIGAN CITY IN TO ST JOSEPH MI OUT TO MID LAKE- 605 PM EDT SAT APR 14 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NORTH WINDS WILL INCREASE TO 20 KNOTS SUNDAY EVENING AND CONTINUE SUNDAY NIGHT INTO MONDAY. WAVES HEIGHTS OF 3 TO 6 FEET SUNDAY NIGHT AND MONDAY WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/PROGRAMAREAS/MARINE/INDEX.PHP
In the hours before
Local storm report, Apr 14, 6:08 PM EDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
608 PM EDT SAT APR 14 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0607 PM SNOW WARSAW 41.24N 85.85W
04/14/2007 M1.0 INCH KOSCIUSKO IN NWS EMPLOYEE
&&
ELBLocal storm report, Apr 14, 6:09 PM EDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
609 PM EDT SAT APR 14 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0555 PM SNOW SYRACUSE 41.42N 85.75W
04/14/2007 M1.0 INCH KOSCIUSKO IN NWS OFFICE
&&
ELBLocal storm report, Apr 14, 6:29 PM EDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
629 PM EDT SAT APR 14 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0628 PM SNOW BLUFFTON 40.74N 85.17W
04/14/2007 M2.0 INCH WELLS IN TRAINED SPOTTER
&&
ELBLocal storm report, Apr 14, 6:59 PM EDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
659 PM EDT SAT APR 14 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0654 PM SNOW KENDALLVILLE 41.44N 85.26W
04/14/2007 M1.0 INCH NOBLE IN SNOW SPOTTER
1 INCH OF NEW SNOW OVER THE LAST TWO HOUR...MODERATE TO
HEAVY SNOW OCCURRING AT REPORTING TIME.
&&
NWSLocal storm report, Apr 14, 7:00 PM EDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
700 PM EDT SAT APR 14 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0700 PM SNOW SYRACUSE 41.42N 85.75W
04/14/2007 M2.0 INCH KOSCIUSKO IN NWS OFFICE
&&
ELBLocal storm report, Apr 14, 7:04 PM EDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
704 PM EDT SAT APR 14 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0703 PM SNOW 4 S ALBION 41.34N 85.42W
04/14/2007 M1.0 INCH NOBLE IN NWS EMPLOYEE
&&
ELBNearby
Freeze Warnings in Indiana, 2007Freeze Warnings in Ohio, 2007Freeze Warnings in Michigan, 2007Every freeze warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.